BibTeX record journals/dm/SalmanB07

download as .bib file

@article{DBLP:journals/dm/SalmanB07,
  author    = {A. N. M. Salman and
               Hajo Broersma},
  title     = {On Ramsey numbers for paths versus wheels},
  journal   = {Discret. Math.},
  volume    = {307},
  number    = {7-8},
  pages     = {975--982},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.disc.2005.11.049},
  doi       = {10.1016/j.disc.2005.11.049},
  timestamp = {Sat, 09 Apr 2022 12:33:34 +0200},
  biburl    = {https://dblp.org/rec/journals/dm/SalmanB07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics